# SDR AALA990792

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49259
- System (JASC): 2612 · Fire Detection
- Part: Connectors
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

MIA - FLT 1479 - DURING CLIMB-OUT FROM FLL AT APPROX 15,000-18,000 FT, THE MASTER CAUTION AND FIRE DETECTION LIGHTS ILLUMINATED, ALONG WITH LOOP 'B' LIGHT FOR THE LEFT ENGINE.  PERFORMED APPROPRIATE CHECKLIST AND THE LEFT ENGINE FIRE LIGHT ILLUMINATED ALONG WITH THE AURAL FIRE WARNING.  ALL ENGINE INDICATIONS WERE NORMAL FOR CLIMB SETTINGS.  THE FIRE HANDLE WAS PULLED AND BOTH FIRE BOTTLES WERE FIRED.  FIRE LIGHT REMAINED ILLUMINATED THROUGHOUT FLIGHT.  LANDED MIA WITHOUT FURTHER INCIDENT.  REPLACED LOWER LOOP 'A' AND 'B' CONNECTORS, GROUND TERMINAL AND LOWER LOOP SUPPORT ASSEMBLY.  ACCOMPLISHED FULL POWER RUN, FIRE TEST OPERATIONS CHECK NORMAL.  NO FIRE DETECTION LIGHT NOTED.  NO LEAK NOTED.  REPLACED FIRED BO
